Déformations génériques des cusps
Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque no. 150-151  (1987), p. 151-184
@incollection{AST_1987__150-151__151_0,
     author = {Roussarie, R.},
     title = {D\'eformations g\'en\'eriques des cusps},
     booktitle = {Singularit\'es d'\'equations diff\'erentielles - Dijon, 20-25 mai 1985},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {150-151},
     year = {1987},
     pages = {151-184},
     zbl = {0656.58002},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__150-151__151_0}
}
Roussarie, R. Déformations génériques des cusps, in Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque, no. 150-151 (1987), pp. 151-184. http://www.numdam.org/item/AST_1987__150-151__151_0/

[A.L.G.M.] A. A. Andronov, E. A. Leontovich, I. I. Gordon and A. G. Mauer, "Theory of Bifurcation of Dynamical Systems on the Plane, (1967).

[B] N. Bautin, "On the number of limit cycles which appear with the variation of coefficients from an equibrium position of focus or centred type", Anna. Math. Soc. Trans., 1000, (1954). | Zbl 0059.08201

[B1] V. Bogdanov, "Bifurcation of a limit cycle for a family of vector fields on the plane, Seminar Petrovski, (1976), fasc.2 p. 23-35 et Selecta Math. Soviet 1 (1981) p.373-387. | Zbl 0518.58029

[B2] V. Bogdanov, "Versal deformations of a singular point of a vector field on the plane in the case of zero eigenvalues" Seminar Petrovski (1976) et Selecta Math. Soviet (1981) p.389-491.

[D.R.S.] F. Dumortier, R. Roussarie, J. Sotomayor, "Generic 3-parameter families of vector fields on the plane, unfolding a singularity with linear part. The cusp case of codimension 3. (A paraitre dans "Ergodic Th. and Dyn. Sys."). | Zbl 0608.58034

[I] Yu. S. Il'Jashenko : "The multiplicity of limit cycles arising from perturbations of the forms w'=P 2 /Q 1 of an hamilton equation in the real and complex domain". Amer. Math. Soc. Transl. (2) Vol. 118, 1982, Translation from : Trudy Seminar Petrovski 3, 1978, 49-60. | Zbl 0454.34020

[P.] G. S. Petrov, "Number of zeros of complete elliptic integrals" Funct. An. and Applie. Vol. 18, n° 2, pp. 73-74. (1984) | Zbl 0567.14006 | Zbl 0547.14003

[R.] R. Roussarie, "On the number of limit cycles which appear by perturbation of a separatrix loop of planar vector field". (A paraitre dans "Bul. da Soc. Bras. de Mat."). | Zbl 0628.34032

[T1] Fl. Takens, "Unfoldings of certain singularities of vector fields Generalised Hopf bifurcation". Journal of Diff. Equations, 14, 1973, 473-493. | Article | Zbl 0273.35009

[T2] Fl. Takens, "Forced oscillations and bifurcations. In. Applications of Global Analysis I", Communications of Math. Inst. Rijksuniversiteit Utrecht 3, 1974. | Zbl 1156.37315